MathSciNet Relay Station
MathSciNet bibliographic data
MR1065088 (92e:22009) 22C05 (28C10 43A05)
Milnes, Paul; Pym, John Haar measure for compact right topological groups. Proc. Amer. Math. Soc. 114 (1992), no. 2, 387–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement